# SDR HEEA0010324

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 704A34240015
- Condition: Malfunction
- Location: Cyclic
- Component: SC5081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK IN LATERAL CYCLIC WHEN PERFORMING HYDRAULIC CHECK. REPLACED WITH SERVICEABLE ACCUMULATOR.
